Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 25094, 24 pages
http://dx.doi.org/10.1155/IJMMS/2006/25094

Fuzzy TL-uniform spaces

1Department of Mathematics, Faculty of Science, Benha University, Benha, Egypt
2Basic & Applied Science Department, Arab Academy for Sciences & Technology and Maritime Transport, P.O. Box 2033, Al-Horraya, Heliopolis, Cairo, Egypt

Received 12 September 2005; Revised 12 April 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Khaled A. Hashem, “Characterization of TL-uniform spaces by coverings,” Journal of the Egyptian Mathematical Society, vol. 20, no. 2, pp. 98–107, 2012. View at Publisher · View at Google Scholar
  • Nehad N. Morsi, and Khaled A. Hashem, “T-syntopogenous structures compatible with fuzzy T-uniformities and fuzzy T-neighbourhoods structures,” Fuzzy Sets and Systems, vol. 251, pp. 23–51, 2014. View at Publisher · View at Google Scholar
  • Nehad N. Morsi, and Khaled A. Hashem, “Algebraic structures of fuzzy T-Locality spaces: Part 1,” Journal of Intelligent & Fuzzy Systems, vol. 30, no. 6, pp. 3045–3056, 2016. View at Publisher · View at Google Scholar